Nonassociative differential extensions of characteristic p

Pumpluen, Susanne (2017) Nonassociative differential extensions of characteristic p. Results in Mathematics, 72 (1-2). pp. 245-262. ISSN 1420-9012

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (581kB) | Preview

Abstract

Let F be a field of characteristic p. We define and investigate nonassociative differential extensions of F and of a finite-dimensional central division algebra over F and give a criterium for these algebras to be division. As special cases, we obtain classical results for associative algebras by Amitsur and Jacobson. We construct families of nonassociative division algebras which can be viewed as generalizations of associative cyclic extensions of a purely inseparable field extension of exponent one or a central division algebra. Division algebras which are nonassociative cyclic extensions of a purely inseparable field extension of exponent one are particularly easy to obtain.

Item Type: Article
Keywords: Differential polynomial ring, Skew polynomial, Differential polynomial, Differential operator, Differential algebra, Nonassociative division algebra
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: 10.1007/s00025-017-0656-x
Depositing User: Pumpluen, Susanne
Date Deposited: 07 Feb 2017 11:17
Last Modified: 14 Aug 2017 19:42
URI: http://eprints.nottingham.ac.uk/id/eprint/40324

Actions (Archive Staff Only)

Edit View Edit View